ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О представлении аналитических функций рядами простых дробей

Аветисян, Р. А. (1990) О представлении аналитических функций рядами простых дробей. ՀԽՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 25 (3). pp. 303-308. ISSN 00002-3043

[img]
Preview
PDF
Download (1037Kb) | Preview
    Item Type: Article
    Additional Information: Անալիտիկ ֆունկցիաները պարզ կոտորակների շարքով ներկայացնելու մասին։ On representation of analytical as a series of simple fractions.
    Uncontrolled Keywords: Ավետիսյան Ռ. Ա., Avetisian R. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 23 Nov 2012 16:54
    Last Modified: 01 Feb 2013 12:00
    URI: http://mathematics.asj-oa.am/id/eprint/1131

    Actions (login required)

    View Item